Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Springfield, MO

April 3, 2014Barton County, Cedar County, Dade County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 12:40 PM CDT for Barton County, Cedar County, Dade County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 12:40 PM CDT (17:40 UTC)
Expired
Apr 3, 2014, 1:30 PM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barton County, MO, Cedar County, MO, Dade County, MO

The radar

The Springfield radar (KSGF), 58 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WUUS53 KSGF 031740
SVRSGF
MOC011-039-057-031830-
/O.NEW.KSGF.SV.W.0033.140403T1740Z-140403T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 130 PM CDT

* AT 1238 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOLDEN
  CITY...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ARCOLA...ARNICA...BEARCREEK...BONA...CANE HILL...CAPLINGER MILLS...
  CEDARVILLE...GOLDEN CITY...JERICO SPRINGS...LOCKWOOD...MASTERS...
  MEINERT...NEOLA...STOCKTON...SYLVANIA...UMBER VIEW HEIGHTS AND
  WAGONER.

THIS WARNING ALSO INCLUDES STOCKTON LAKE AND STOCKTON STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3783 9380 3775 9364 3757 9362 3731 9402
      3743 9419
TIME...MOT...LOC 1741Z 220DEG 33KT 3746 9401

HAIL...1.00IN
WIND...60MPH

$$

LINDENBERG
2 follow-up statements
877 
WWUS53 KSGF 031756
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 PM CDT THU APR 3 2014

MOC011-031806-
/O.CAN.KSGF.SV.W.0033.000000T0000Z-140403T1830Z/
BARTON MO-
1256 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3783 9380 3775 9364 3757 9362 3739 9389
      3738 9393 3751 9408 3755 9408
TIME...MOT...LOC 1756Z 233DEG 26KT 3751 9389

$$

MOC039-057-031830-
/O.CON.KSGF.SV.W.0033.000000T0000Z-140403T1830Z/
CEDAR MO-DADE MO-
1256 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN DADE
AND SOUTHEASTERN CEDAR COUNTIES UNTIL 130 PM CDT...

AT 1253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST
OF STOCKTON...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ARCOLA...ARNICA...BEARCREEK...BONA...CANE HILL...CAPLINGER MILLS...
CEDARVILLE...MASTERS...NEOLA...STOCKTON...SYLVANIA...UMBER VIEW
HEIGHTS AND WAGONER.

THIS WARNING ALSO INCLUDES STOCKTON LAKE AND STOCKTON STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3783 9380 3775 9364 3757 9362 3739 9389
      3738 9393 3751 9408 3755 9408
TIME...MOT...LOC 1756Z 233DEG 26KT 3751 9389

HAIL...1.00IN
WIND...60MPH

$$

LINDENBERG
348 
WWUS53 KSGF 031832
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 PM CDT THU APR 3 2014

MOC039-057-031842-
/O.EXP.KSGF.SV.W.0033.000000T0000Z-140403T1830Z/
CEDAR MO-DADE MO-
132 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DADE AND SOUTHEASTERN
CEDAR COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3783 9380 3775 9364 3757 9362 3739 9389
      3738 9393 3751 9408 3755 9408
TIME...MOT...LOC 1756Z 233DEG 26KT 3751 9389

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:10 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 3, 10:10 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT Thu Apr 3 2014

...Episode of Severe Thunderstorms Today...

.MESOSCALE DISCUSSION...
Issued at 1010 AM CDT THU APR 3 2014

Complex and active weather today as ingredients are favorable for
periods of severe weather. There could be multiple rounds from
this morning into this afternoon and then later this afternoon
into this evening. The cap is weaker across the area then
previously expected and storms are developing across northwestern
Arkansas into far southern Missouri. A boundary is also pushing
southeast through the area across central Missouri into
southwestern Missouri. There is clearing just ahead of this line
across the eastern Ozarks and instability in quickly increasing
this morning. Low level winds shear also remains high across the
area.

Storms are expected to increase in coverage late this morning into
early this afternoon generally across far southern Missouri and
areas generally along and east of Highway 65. Deep layer shear
will support supercells developing. Due to the weaker cap and
instability increasing these storms will be surface based and all
modes of severe weather will be possible, with hail to the size of
tennis balls, damaging straight line winds, and a few tornadoes
will also be possible due to the low level wind shear and surface
based storms.

This activity will be a factor later in the day as a cold front
pushes into northeastern Oklahoma and southeastern Kansas during
the mid to late afternoon hours. Storms are expected to develop
along the front during this time over or just west to the far
western portions of the forecast area. Deep layer shear and storm
motions will favor supercells with all modes of severe weather
expected during the mid to late afternoon hours west of Highway
65.

The convection this morning and afternoon will have to be watched
to see how it impacts instability and the severe potential this
afternoon and evening when the cold front pushes across the area.
If the area is worked over too much ahead of the cold front, storms
may weaken or form into a line due to strong forcing along the
front. The overall severe potential would be weaker due to weaker
instability. However, if the sun can break out and instability can
recover behind the earlier storms, the severe potential will increase
as supercells will be possible. Later this evening, storms will
form into a line over the eastern Ozarks with strong winds and
embedded tornadoes being the primary risk. This activity will push
east of the area by the early overnight hours.

&&

.SHORT TERM...(Today and Tonight)
Issued at 247 AM CDT THU APR 3 2014

Ingredients are coming together for what will likely be a widespread
severe weather event from the Interstate 70 corridor in Missouri and
Illinois...southward into the Lower Mississippi Valley. The main
threat area includes all of the Missouri Ozarks and extreme
southeastern Kansas.

As of 3 AM...a warm front was located from just north of Nevada to
around Rolla. North of this front, elevated convection has been
ongoing for much of the night from the Interstate 70 corridor,
south towards Clinton and Sedalia. A few of these storms have
produce large hail. South of the front, we have seen isolated to
widely scattered elevated convection try and get going as a broad
low level jet has developed across the Ozarks.

As we get into the predawn and after dawn hours, that warm front
will continue to lift north as strong height falls begin to
overspread the Plains. Mesoscale models continue to indicate some
potential for scattered elevated convection across the Ozarks as
smaller scale enhancement to the broad low level jet work over the
region. Otherwise, the main play for convection will continue to
be up across northern and central Missouri. A low end severe hail
threat will continue with any storms that do develop as lapse
rates remain steep above an elevated mixed layer (EML).

As we get into later this morning and this afternoon, upper level
energy will pivot and emerge across the central High Plains. As this
happens, surface low pressure will track from south-central Kansas
up into northwestern Missouri by 00 UTC. South of this low, a cold
front will overtake a dry line across eastern Kansas with a dry line
then trailing into eastern Oklahoma. That EML will initially keep
the atmosphere capped along these features into early this
afternoon. By mid to late afternoon, those height falls and what
should be at least some partial sunshine should be enough to
effectively lift/erode the cap.

Supercell thunderstorm development is still the preferred convective
mode as wind fields will carry these cells off the front/dry line.
Hail to the size of tennis balls, damaging winds, and tornadoes will
all be threats. There are a few tidbits worth mentioning regarding
the tornado threat. First off, the last several runs of the RAP and
to some point the NAM indicate some sort of dry line bulge coming
out of northeast Oklahoma. If this were to happen, we may see a
localized increase in low level shear which would enhance tornado
potential. Additionally, the threat for tornadoes will tend to
increase very late this afternoon and this evening as a veered low
level jet develops over the region. There will be the potential for
a few longer track tornadoes...especially if the GFS is correct in
bringing stronger mid-level jet energy out into the warm sector.

As we get into this evening, that front will begin to accelerate to
the east as that short wave trough takes on a neutral and then
negative tilt. Models have slowed the forward speed of the front
ever so slightly (which has been a trend since Wednesday). This may
allow discrete supercells to last a bit longer as convection
approaches the Highway 65 corridor. We do believe that these storms
will eventually transition into a quasi-linear convective system
somewhere around or just east of the Highway 65 corridor. Once the
transition takes place, the straight-line wind threat will ramp up
with widespread damaging winds quite possible. There will also
continue to be a tornado threat with any localized surges/bows
within the line. This activity is expected to exit the eastern
Missouri Ozarks somewhere in the 11 PM to 2 AM window.

.LONG TERM...(Friday through Wednesday)
Issued at 247 AM CDT THU APR 3 2014

A blustery day is then on tap for Friday as brisk west-northwest
winds develop. Temperatures will be much cooler with highs only in
the 50s. High pressure will then settle right over the region Friday
night allowing temperatures to approach, or even fall below the
freezing mark. It also looks like a good setup for frost. Those that
have gotten a jump on the growing season may want to take these
items into consideration.

Global models then continue to bring a broad trough of low pressure
into the region from late this weekend through at least next
Tuesday. Unsettled weather will be the result with several
opportunities for rain showers. Below normal temperatures will
also prevail.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 608 AM CDT THU APR 3 2014

Windy conditions will occur through much of the day today at the
terminals. Later this afternoon, severe thunderstorms are expected
to from west of the terminal sites, and move into the region
during the late afternoon through mid to late evening hours. Once
these storms pass, winds will become westerly and then
northwesterly overnight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Wise
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Boxell
Hazardous weather outlook, Apr 3, 10:29 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 AM CDT THU APR 3 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1029 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SOUTHERLY NON-THUNDERSTORM WIND GUSTS AROUND 30 MPH ARE EXPECTED
  TODAY AS LOW PRESSURE TRACKS FROM SOUTH CENTRAL KANSAS TOWARDS
  THE KANSAS CITY AREA.

  THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN ARKANSAS INTO
  FAR SOUTHERN MISSOURI THIS MORNING. THIS ACTIVITY WILL CONTINUE
  TO TRACK NORTHEAST ACROSS FAR SOUTHERN MISSOURI AND THE EASTERN
  OZARKS THIS MORNING INTO THIS AFTERNOON. THESE STORMS WILL
  CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND
  DAMAGE...AND A FEW TORNADOES.

  SCATTERED SUPERCELL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP
  FROM MID TO LATE AFTERNOON ALONG A COLD FRONT AND DRY LINE
  ACROSS EASTERN KANSAS AND OKLAHOMA. THESE STORMS WILL THEN TRACK
  INTO WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS
  EVENING. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE
  OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES.

  INDICATIONS ARE THAT THE THREAT FOR TORNADOES MAY THEN INCREASE
  FROM LATE THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND WEST
  OF THE HIGHWAY 65 CORRIDOR AS LOW LEVEL WIND SHEAR INCREASES.
  THIS MAY INCLUDE THE POTENTIAL FOR LONGER TRACK TORNADOES. IF
  CONFIDENCE INCREASES THAT THIS SCENARIO WILL PAN OUT...AN
  INCREASE TO A SIGNIFICANT TORNADO RISK MAY BE WARRANTED IN
  FUTURE HAZARDOUS WEATHER OUTLOOKS.

  FROM EARLY TO MID EVENING...THERE ARE MORE QUESTIONS WITH THE
  SEVERE MODE AND POTENTIAL EAST OF HIGHWAY 65...AS CONVECTION
  THIS MORNING AND AFTERNOON MAY LIMIT INSTABILITY AND THE OVERALL
  SEVERE POTENTIAL. IT IS ALSO POSSIBLE THAT THE STORMS PUSH OFF
  TO THE EAST QUICKLY ENOUGH TO ALLOW INSTABILITY TO RECOVER AHEAD
  OF THE COLD FRONT. IF ENOUGH INSTABILITY CAN DEVELOP...STORMS
  ARE THEN EXPECTED TO START CONGEALING INTO A LINE OR BROKEN
  LINE. THIS TRANSITION IS EXPECTED TO OCCUR ALONG OR JUST TO THE
  WEST OF THE HIGHWAY 65 CORRIDOR. ONCE THIS OCCURS...THE THREAT
  FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE
  THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS
  WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND
  EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE
  EASTERN MISSOURI OZARKS SOMETIME BETWEEN 11 PM AND 2 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS
  ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE
  WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED
  AS MUCH RAINFALL OVER THE PAST 48 HOURS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS MORNING INTO
  THIS AFTERNOON GENERALLY ALONG AND EAST OF HIGHWAY 65....AND
  THEN POSSIBLY ACROSS THE ENTIRE AREA LATER THIS AFTERNOON INTO
  THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Apr 3, 11:13 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 AM CDT THU APR 3 2014

MOZ078-089-031645-
CEDAR MO-DADE MO-
1113 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DADE AND
SOUTHWESTERN CEDAR COUNTIES UNTIL 1145 AM CDT...

AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CEDARVILLE...OR 14 MILES NORTHWEST OF
GREENFIELD...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ARCOLA...CEDARVILLE...JERICO SPRINGS...
SYLVANIA...UMBER VIEW HEIGHTS AND WAGONER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3774 9383 3755 9378 3749 9407 3764 9408
TIME...MOT...LOC 1613Z 239DEG 47KT 3757 9397

TERRY
Local storm report, Apr 3, 11:24 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             12 SW AVA               36.83N 92.81W
04/03/2014  E0.75 INCH       DOUGLAS            MO   CO-OP OBSERVER

&&

KARDELL
Local storm report, Apr 3, 11:40 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HAIL             4 SW SQUIRES            36.81N 92.68W
04/03/2014  E0.88 INCH       DOUGLAS            MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Apr 3, 11:51 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             BUFFALO                 37.64N 93.09W
04/03/2014  E0.88 INCH       DALLAS             MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 3, 12:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     HAIL             1 SSE BENNETT SPRINGS   37.72N 92.85W
04/03/2014  E1.00 INCH       LACLEDE            MO   PARK/FOREST SRVC

&&

KARDELL
Local storm report, Apr 3, 12:14 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     HAIL             2 E HUMANSVILLE         37.79N 93.54W
04/03/2014  U1.00 INCH       POLK               MO   EMERGENCY MNGR

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:03 AM CDTAreal Flood AdvisorySGFBenton, Morgan, St. Clair6 hr
Apr 3, 4:51 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan5 hr
Apr 3, 8:34 AM CDTSpecial Weather StatementSGFMorgan26 min
Apr 3, 9:47 AM CDTSpecial Weather StatementSGFBarry, Stone28 min
Apr 3, 9:55 AM CDTAreal Flood WarningSGFBenton, Miller, Morgan8 hr
Apr 3, 9:55 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney50 min
Apr 3, 10:42 AM CDTSpecial Weather StatementSGFChristian33 min
Apr 3, 10:43 AM CDTSpecial Weather StatementSGFStone32 min
Apr 3, 10:47 AM CDTSpecial Weather StatementSGFTaney28 min
Apr 3, 10:54 AM CDTSevere Thunderstorm WarningSGFOzark, Stone, Taney51 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk35 min
Apr 3, 10:55 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright50 min
Apr 3, 11:13 AM CDTSpecial Weather StatementSGFCedar32 min
Apr 3, 11:27 AM CDTSevere Thunderstorm WarningSGFCedar, Polk48 min
Apr 3, 11:38 AM CDTSevere Thunderstorm WarningSGFCedar52 min
Apr 3, 11:40 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas50 min
Apr 3, 11:47 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede43 min
Apr 3, 11:50 AM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright40 min
Apr 3, 12:08 PM CDTTornado WarningSGFHickory, Polk37 min
Apr 3, 12:17 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk43 min
Apr 3, 12:32 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
Apr 3, 12:35 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan40 min
Apr 3, 12:46 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski44 min
Apr 3, 12:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller52 min
Apr 3, 1:08 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Polk52 min
Apr 3, 1:10 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan50 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory39 min
Apr 3, 1:21 PM CDTTornado WarningSGFDallas, Hickory, Polk24 min
Apr 3, 1:35 PM CDTFlash Flood WarningSGFPhelps, Pulaski6 hr
Apr 3, 1:46 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan44 min
Apr 3, 1:47 PM CDTTornado WarningSGFCamden, Dallas, Hickory28 min
Apr 3, 1:49 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Apr 3, 2:13 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Apr 3, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair45 min
Apr 3, 2:58 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon47 min
Apr 3, 2:59 PM CDTSevere Thunderstorm WarningSGFJasper31 min
Apr 3, 3:12 PM CDTSpecial Weather StatementSGFBarton33 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon42 min
Apr 3, 3:49 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, St. Clair, Vernon56 min
Apr 3, 4:01 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Apr 3, 4:10 PM CDTTornado WarningSGFBenton, Hickory35 min
Apr 3, 4:32 PM CDTTornado WarningSGFBenton, Camden, Miller, Morgan28 min
Apr 3, 4:46 PM CDTSevere Thunderstorm WarningSGFSt. Clair44 min
Apr 3, 5:00 PM CDTTornado WarningSGFCamden, Miller, Morgan30 min
Apr 3, 5:12 PM CDTFlash Flood WarningSGFSt. Clair4 hr
Apr 3, 5:12 PM CDTSevere Thunderstorm WarningSGFBenton48 min
Apr 3, 5:30 PM CDTSevere Thunderstorm WarningSGFMaries, Miller45 min
Apr 3, 5:31 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Stone44 min
Apr 3, 5:47 PM CDTSevere Thunderstorm WarningSGFMaries43 min
Apr 3, 6:10 PM CDTSevere Thunderstorm WarningSGFMaries50 min
Apr 3, 6:12 PM CDTSevere Thunderstorm WarningSGFBarry, Stone48 min
Apr 3, 6:32 PM CDTSpecial Weather StatementSGFMaries28 min
Apr 3, 6:35 PM CDTSpecial Weather StatementSGFWebster25 min
Apr 3, 6:37 PM CDTSpecial Weather StatementSGFLaclede38 min
Apr 3, 6:45 PM CDTSevere Thunderstorm WarningSGFMaries45 min
Apr 3, 6:46 PM CDTSevere Thunderstorm WarningSGFGreene, Webster29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.